# SDR 07FDEA03234

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929149
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT STA.720 AT LBL 107.  REMOVED, FABRICATED AND INSTALLED SPLICED PLATE, SPLICE HAT AND SEAT TRACK IAW MD/DC10 SRM 53-70-00 VOL I PGE 3-4,51-31-01 VOL II PGE 1-10,53-70-00 PG E51 VOL I AND PART MARKED IAW FED EX GMM 7-0-1000.  MAJOR REPAIR MECH 111258 QC 348.
